Alert archive / Maryland / Flash Flood Warnings in 2015

Flash Flood Warning 41, NWS Pittsburgh, PA

June 23, 2015Garrett County, Maryland

NWS Pittsburgh, PA issued this flash flood warning at Jun 23, 2015, 4:49 PM EDT for Garrett County, Maryland. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2015, 4:49 PM EDT (20:49 UTC)
Expired
Jun 23, 2015, 7:45 PM EDT
In force
3 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

County Garrett County, MD

The radar

The Pittsburgh radar (KPBZ), 150 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1125 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WGUS51 KPBZ 232049
FFWPBZ
MDC023-232345-
/O.NEW.KPBZ.FF.W.0041.150623T2049Z-150623T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
449 PM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL GARRETT COUNTY IN WESTERN MARYLAND...

* UNTIL 745 PM EDT
    
* AT 448 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN HAS 
  ALREADY FALLEN...ESPECIALLY IN THE LAUREL RUN AREA. FLASH FLOODING 
  IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MOUNTAIN LAKE PARK...OAKLAND...BITTINGER...LOCH LYNN HEIGHTS...DEER
  PARK...ACCIDENT...MCHENRY...NEW GERMANY...MERRILL...CRELLIN...
  SWALLOW FALLS STATE PARK...BLOOMINGTON...BIG RUN STATE PARK...
  MCCOMAS BEACH AND DEEP CREEK LAKE STATE PARK.

ADDITIONAL RAINFALL AMOUNTS OF ANOTHER INCH ARE POSSIBLE IN THE 
WARNED AREA AS ADDITIONAL THUNDERSTORMS MOVE THROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 3948 7907 3947 7911 3946 7910 3946 7911
      3943 7911 3943 7913 3941 7914 3942 7916
      3939 7916 3940 7918 3936 7923 3936 7948
      3964 7943 3964 7898

$$

07
2 follow-up statements
372 
WGUS71 KPBZ 232148
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
548 PM EDT TUE JUN 23 2015

MDC023-232345-
/O.CON.KPBZ.FF.W.0041.000000T0000Z-150623T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARRETT MD-
548 PM EDT TUE JUN 23 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
CENTRAL GARRETT COUNTY...

AT 547 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS THAT PRODUCED 
HEAVY RAIN HAVE MOVED OUT OF THE AREA. HOWEVER...RUNOFF OF 
THIS RAIN COULD STILL CAUSE FLASH FLOODING. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MOUNTAIN LAKE PARK...OAKLAND...BITTINGER...LOCH LYNN HEIGHTS...DEER
PARK...ACCIDENT...MCHENRY...NEW GERMANY...MERRILL...CRELLIN...SWALLOW
FALLS STATE PARK...BLOOMINGTON...BIG RUN STATE PARK...MCCOMAS BEACH
AND DEEP CREEK LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 3948 7907 3947 7911 3946 7910 3946 7911
      3943 7911 3943 7913 3941 7914 3942 7916
      3939 7916 3940 7918 3936 7923 3936 7948
      3964 7943 3964 7898

$$

07
876 
WGUS71 KPBZ 232333
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
733 PM EDT TUE JUN 23 2015

MDC023-232343-
/O.CAN.KPBZ.FF.W.0041.000000T0000Z-150623T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARRETT MD-
733 PM EDT TUE JUN 23 2015

...THE FLASH FLOOD WARNING FOR CENTRAL GARRETT COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3948 7907 3947 7911 3946 7910 3946 7911
      3943 7911 3943 7913 3941 7914 3942 7916
      3939 7916 3940 7918 3936 7923 3936 7948
      3964 7943 3964 7898

$$

07

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:19 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 23, 2:19 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
219 PM EDT TUE JUN 23 2015

.SYNOPSIS...
HIGH PRESSURE RETURNS WEDNESDAY. UNSETTLED...BUT LESS HUMID
WEATHER RETURNS FOR LATE WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
STORMS HAVE DEVELOPED INTO A LINE AND WILL MOVE THROUGH THE
SOUTHERN PART OF THE CWA THROUGH LATE AFTERNOON. RAPID IMPROVEMENT
IS FORECAST BEHIND THIS FEATURE AS DEWPOINTS IN THE 50S MAKE A
RETURN. WITH WINDS FROM THE NORTH AROUND 5KTS AND DESPITE RAINFALL
DURING THE DAY...STILL THINK FOG WILL NOT BE WIDESPREAD ENOUGH TO
BE MENTIONED IN GRIDDED DATABASE.

HIGH PRESSURE BUILDS EAST ALLOWING FOR A DRY AND LESS HUMID
WEDNESDAY. H8 TEMPS FALL BELOW 12C WHICH YIELDS MID AND UPPER 70S
USING ENERGY BLOCK METHOD. TEMPS WERE A BLEND OF EXISTING GRIDS
AND BIAS CORRECTED MET GUIDANCE. BUFR SOUNDINGS PORTRAY A FAIR
AMOUNT OF CU TOMORROW WITH A MODEST LAYER OF 85% RH AND GREATER IN
THE LOWEST 6KFT. THERE IS ENOUGH DRY AIR ABOVE TO MIX DOWN THAT
SHOULD ALLOW FOR A PARTLY CLOUDY FORECAST.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
BENIGN WEATHER WEDNESDAY NIGHT AS HIGH PRESSURE SLOWLY MOVES EAST.
MID AND UPPER LEVEL MOISTURE STREAMS IN FROM THE UPPER MIDWEST.
AN MCS IS FORECAST TO BE MOVING THROUGH IND/OH/MI DURING THE EARLY
MORNING HOURS THURSDAY. WHAT IS LEFT OF THIS SYSTEM REACHES OUR
AREA BY MIDDAY. GIVEN CANOPY OF CLOUDS OVERHEAD AND TIME OF
PASSAGE DO NOT FORESEE A WIDESPREAD SEVERE WEATHER THREAT.
PROPAGATION VECTORS TAKE THE SYSTEM THROUGH SOUTHERN 1/3 OF
CWA...SOUTHEASTERN OH AND NORTHERN WV. IF THIS SYSTEM SLOWS DOWN
OR DEVELOPS FARTHER NORTH THAN EXPECTED THEN A LARGE AREA WILL BE
UNDER THE GUN FOR THE THREAT OF DAMAGING WIND AND POSSIBLY HAIL.
INSTABILITY PARAMETERS ARE NOT AS IMPRESSIVE AS THEY WERE
TODAY...SO ATMOSPHERE WON'T BE AS VOLATILE. NONETHELESS...IF YOU
HAVE OUTDOOR PLANS THURSDAY...PLEASE KEEP TUNED FOR LATER
FORECASTS. BAROCLINIC ZONE MOVES THROUGH THURSDAY NIGHT SO ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE. PWATS ARE AROUND
1.5" WITH WARM CLOUD DEPTHS OF 9KFT...SO HIGH WATER NOT A HUGE
CONCERN...BUT IF STORMS TRAIN OVER THE SAME AREA AS WERE HIT
DURING THE DAY THEN FLOODING COULD BE A CONCERN.

FRIDAY THE UPPER-LEVEL FLOW FLATTENS WEST TO EAST AND THE WEAK
SURFACE LOW STAGNATES OVER THE OHIO RIVER VALLEY. THE RESULT IS
THAT MOISTURE NEVER CLEARS THE SOUTHERN 1/2 OF THE FORECAST
AREA...KEEPING RAIN CHANCES HIGHER THROUGH FRIDAY EVENING WITH
ANOTHER AFTERNOON FLARE-UP OF CONVECTION OVER THE HIGH TERRAIN OF
PA/WV/MD.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AN UPPER-LEVEL WAVE PASSING THROUGH THE WESTERN GREAT LAKES FRIDAY
NIGHT WILL SERVE TO AMPLIFY THE MERIDIONAL FLOW PATTERN.
PRECIPITATION CHANCES WILL CONTINUE INTO THE WEEKEND AS MOISTURE
ASSOCIATED WITH THE SURFACE LOW WILL LINGER...MAINLY ACROSS OUR
SOUTH. BY THE MIDDLE PART OF THE WEEKEND THE EASTERN CONUS TROF IS
IN FULL EFFECT WITH INCREASED CLOUD COVER RESULTING IN MODERATED
TEMPERATURE READINGS. GUIDANCE DIFFERS A BIT ON THE EXACT
EVOLUTION OF THE UPPER-LEVEL TROF...WITH THE WETTER GFS CUTTING
OFF THE LOW DIRECTLY OVERHEAD. REGARDLESS OF THE MINUTIAE...IT
APPEARS AS TROF WILL BE HERE TO STAY AS A RE-ENFORCING WAVE WILL
DIVE IN FROM THE NORTHWEST BY EARLY NEXT WEEK.
TAX

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
LINE OF STORMS WILL IMPACT ALL TERMINALS SAVE FOR FKL AND DUJ THIS
AFTERNOON PRODUCING BRIEF IFR RESTRICTIONS. THIS WILL BE THROUGH
SOUTHERN TERMINAL OF MGW BY 22Z-23Z. VFR WEATHER RETURNS AFTER THE
LINE OF SHOWERS AND STORMS MOVE THROUGH. THE COMBINATION OF DRY
AIR AND NORTHERLY WINDS AROUND 5KTS SHOULD KEEP FOG AT BAY. DID
INTRODUCE MVFR RESTRICTIONS AT ZZV AND MGW DURING THE PREDAWN
HOURS.

.OUTLOOK.../TUESDAY NIGHT THROUGH SATURDAY/...
RESTRICTIONS ARE POSSIBLE BY THURSDAY AND FRIDAY WITH THE PASSAGE
OF UPPER LEVEL DISTURBANCES.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 23, 3:20 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
320 PM EDT TUE JUN 23 2015

OHZ059-069-PAZ021-029-073-WVZ002-241930-
BELMONT-MONROE-ALLEGHENY-WASHINGTON-WESTMORELAND-BROOKE-
320 PM EDT TUE JUN 23 2015

...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ001-PAZ031-074>076-WVZ003-004-012-021>023-041-241930-
GARRETT-GREENE-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
320 PM EDT TUE JUN 23 2015

...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY WITH THE
PRIMARY IMPACT BEING DAMAGING WINDS THAT COULD BRING DOWN TREES
AND POWERLINES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ039>041-048>050-057-058-068-PAZ007>009-013>016-020-022-023-WVZ001-
241930-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-NOBLE-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-
CLARION-JEFFERSON PA-BEAVER-ARMSTRONG-INDIANA-HANCOCK-
320 PM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

98

In the hours before

Local storm report, Jun 23, 3:14 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
314 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     1 SSW FLORENCE          40.42N  80.44W
06/23/2015                   WASHINGTON         PA   911 CALL CENTER

            MULTIPLE TREES DOWN NW OF BURGETTSTOWN

&&

EVENT NUMBER PBZ1502001

RCC
Local storm report, Jun 23, 3:18 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
318 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TSTM WND DMG     BERTHA                  40.38N  80.43W
06/23/2015                   WASHINGTON         PA   911 CALL CENTER

            MULTIPLE TREES DOWN WEST OF BURGETTSTOWN

&&

EVENT NUMBER PBZ1502002

RCC
Local storm report, Jun 23, 3:37 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
337 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND DMG     LIGONIER                40.24N  79.24W
06/23/2015                   WESTMORELAND       PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER PBZ1502003

98
Local storm report, Jun 23, 4:03 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
403 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     TSTM WND DMG     2 NNE CLOVER            41.08N  80.35W
06/23/2015                   LAWRENCE           PA   EMERGENCY MNGR

            TREE ON ROADWAY ALONG MCGARY ROAD

1139 AM     TSTM WND DMG     1 WSW MAYVILLE          41.08N  80.33W
06/23/2015                   LAWRENCE           PA   EMERGENCY MNGR

            TREE AND POWER LINES DOWN IN 1200 BLOCK OF LINDSAY ROAD

1215 PM     FLASH FLOOD      1 NE EAST NEW CASTLE    40.98N  80.31W
06/23/2015                   LAWRENCE           PA   EMERGENCY MNGR

            WATER RESCUES AT KERRS MOBILE HOME PARK

&&

EVENT NUMBER PBZ1502004
EVENT NUMBER PBZ1502005
EVENT NUMBER PBZ1502006

TJW
Local storm report, Jun 23, 4:22 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
422 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             CORINTH                 39.42N  79.49W
06/23/2015  M1.00 INCH       PRESTON            WV   TRAINED SPOTTER

            1.00 INCH HAIL IN CORINTH

&&

EVENT NUMBER PBZ1502007

RCC
Special weather statement, Jun 23, 4:45 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
445 PM EDT TUE JUN 23 2015

WVZ021-232115-
MARION-
445 PM EDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MARION COUNTY...

AT 445 PM EDT...A STRONG THUNDERSTORM WAS OVER MANNINGTON...MOVING
EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FAIRMONT...MANNINGTON...PLEASANT VALLEY...WINFIELD...BARRACKVILLE...
MONONGAH...FARMINGTON...WORTHINGTON...CURTISVILLE...WHITE HALL...
RACHEL...CAROLINA...BENTONS FERRY...IDAMAY...COLFAX AND GRANGEVILLE.

THIS INCLUDES  INTERSTATE 79 IN WEST VIRGINIA BETWEEN MILE MARKERS
131 AND 140.

LAT...LON 3947 8047 3954 8045 3951 8005 3940 8013
TIME...MOT...LOC 2045Z 275DEG 28KT 3950 8036

24

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 3:47 PM EDTSevere Thunderstorm WarningPBZGarrett58 min
Jun 23, 4:04 PM EDTTornado WarningPBZGarrett26 min
Jun 23, 4:25 PM EDTSevere Thunderstorm WarningPBZGarrett49 min
Jun 23, 4:37 PM EDTAreal Flood AdvisoryPBZGarrett3 hr
Jun 23, 5:02 PM EDTSpecial Weather StatementPBZGarrett58 min

Nearby

Flash Flood Warnings in Maryland, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.